Wanting to know wether many people have loss of libido as a side effect?
PLEASE reconsider taking this drug. I've been tapering down and took my last 12.5mg only 2 days ago. And I'm barely functioning. The dizziness is unbelievable, along with other effects. Believe me, any antidepressant will lower your libido. This never helped my anxiety/depression but for many people it does. Check into withdrawal symptoms first, unless you plan on staying on this med forever or going through the hell I am in now. I was on Effexor 75mg xr for 6 months, then given Pristiq 50mg to taper off with... not fun. And the doctors only know what the drug companies tell them. My doc said I'd be fine tapering every 4 days. I've taken only 10 days by cutting the pill in 1/4's for each tapering. Withdrawals are hitting bad, and it can go on for weeks-months. It is proven that 50mg is the best for most people, if you take this try not to go to 100mg or when you do decide not to take anymore it will be even harder to get off of!
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 1 answer
Posted 12 Jun 2010 • 3 answers
Posted 13 Sep 2013 • 2 answers
Posted 31 Jan 2016 • 3 answers
Posted 30 Sep 2016 • 1 answer